MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO FEMORAL CANAL BRUSH, IRRIGATION/SUCTION; LAVAGE, JET

STRYKER INSTRUMENTS-PUERTO RICO FEMORAL CANAL BRUSH, IRRIGATION/SUCTION; LAVAGE, JET
Catalog Number 0210004000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/26/2018
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the one of the brushes in the femoral canal brush came apart about 1cm down the brush head and fell into the surgical site of the patient, during a procedure.There was a clinically insignificant delay while the brush was successfully removed from the surgical site of the patient.
 
Additional Manufacturer Narrative
Confirmed.User related.
 
Event or Problem Description

Brand Name
FEMORAL CANAL BRUSH, IRRIGATION/SUCTION
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key7888935
Report Number0001811755-2018-01662
Device Sequence Number19298243
Product Code FQH
UDI-Device Identifier34546540144134
UDI-Public34546540144134
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0210004000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2018
Initial Date Received by Manufacturer 08/28/2018
Supplement Date Received by Manufacturer11/20/2018
Initial Report FDA Received Date09/19/2018
Supplement Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1